# SDR HEEA077038

- Difficulty date: November 2, 2001
- Submitted: November 12, 2001
- Operation: General aviation
- Aircraft: N623Q
- Make and model: Bell 206L-3
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 206064107103
- Condition: Worn
- Location: Engine
- Part time: 292 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE MOUNT LEG WORN BEARING BEYOND LIMITS. SENT TO BELL HELICOPTER TEXTRON FOR WARRANTY CREDIT ON BEHALF OF CUSTOMER U.S. WEST.  REFERENCE:  INVOICE AND DMR NO. 687181.
